MathSciNet Relay Station
MathSciNet bibliographic data
MR203003 30.45
Marden, A.; Rodin, B. Extremal and conjugate extremal distance on open Riemann surfaces with applications to circular-radial slit mappings. Acta Math. 115 1966 237–269.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement